# SDR UALA2010062202200

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 46,872 hours, 5,540 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: A3008120M0
- Condition: Faulty
- Location: Crew O2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN PRESSURE ISSUE, RTFL  CREW O2 BLANKED WITH 'CREW OXYGEN LOW' MESSAGE DISPLAYED. CREW DESCENDED AND O2 INDICATION RETURNED. ITEM HAS HISTORY, WITH TRANSMITTER REPLACED. REPLACED PRESSURE TRANSDUCER FOR THE CREW OXYGEN.
